MAUDE Adverse Event Report: CARDINAL HEALTH NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850515
Medical Device Problem Codes Use of Device Problem (1670); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: our staff has encountered issues with the magellan 25g needle.Our nurse had a needle stick after injecting meds to a hiv positive patient.She followed the correct safety technique.However, the needle bent out while she was pressing the safety glide.The needle is too flimsy so that it cannot support the glide.The incident was entered in the cedars sinai safe for further investigation and for tracking purposes if it warrants pulling it from our supplies.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17159758
Report Number1017768-2023-01065
Device Sequence Number12216906
Product Code FMI
UDI-Device Identifier10884521145047
UDI-Public10884521145047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850515
Device Catalogue Number8881850515
Device Lot Number23A311
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown